# SDR ASAA2014101209356

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,447 hours, 456 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM IS LOCKED OUT WHEN TRANSFERING FROM GROUND TO APU AT GATE.  ACFT GROUNDED.   SAT COM OPS NORMAL IAW AMM 23-15-00-730-80.
